Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
When I take my probiotic, my arms, legs and scalp start itching within hours. When I go off the probiotic this clears up within a couple of days. There is no rash, anyone else experience this?
 

·
Registered
Joined
·
908 Posts
What probiotic are you taking? How much? what strains?
 

·
Registered
Joined
·
1,064 Posts
HiAlthough it is not impossible, it is very unlikely that it is teh actual probiotic causing teh itching, but it is more likely to be an additive of teh probiotic, a filler of some sort. look through the ingredients and see what sort of other things are in there.CheersIan
 

·
Registered
Joined
·
34,955 Posts
I was going to say usually an allergic reaction like that I would expect more from some additive rather than the probiotic bacteria. May be worth checking the inert ingredients and try something without a lot of colors or other additives and see if you are OK.Especially if you are prone to allergies. If you are allergic to milk proteins you may need to find one that purifies that out or doesn't grow them using milk. I'd keep a list of the ingredients and see if other things with those particular additives also bother you.Now probitoics are complex enough you could be allergic to them, but I don't know if any you take in a pill are different enough from what you already have inside (or pick up from time to time on your own) and most of them are bacteria that are normal parts of people's colonic flora.
 
1 - 4 of 4 Posts
Top